# SDR COMA9810249

- Difficulty date: November 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N248CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120228
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Box Control
- Part number: 12038594001
- Condition: Malfunction
- Location: Landing Gear
- Part time: 23,879 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WILL NOT RETRACT.  REPLACED LANDING GEAR CONTROL BOX.
